•    Special Offer
iDoser Merch

I need help

Get user supplied support

I need help

Postby PythonEXE » Mon Jul 25, 2016 7:37 am

So It's been two days after an 8 minute dose of "Gates of Hades" I'm as new as you could get to idosing and I'm still having shivers and uneasiness from it. I'm scared i can't sleep and i'm having mental break downs from it.

I wanted to know if the idose "Reset Dose" will reset my brain back to it's normal state cause I just can't stop shaking and worrying.

Please Respond quick, I literally am afraid.
PythonEXE
Level 0 (<10)
Level 0 (<10)
 
Posts: 1
Joined: Mon Jul 25, 2016 7:23 am

   Special Offer

Template

Re: I need help

Postby idoser » Mon Jul 25, 2016 12:15 pm

It's impossible for the effects of a binaural dose to last two days. This is not related to iDoser. Please see a medical professional. Reset dose will reset to normal operating frequency but what you describe is not from iDoser.
idoser
Site Admin
Site Admin
 
Posts: 1021
Joined: Sat Dec 09, 2006 5:00 pm


Return to I-Doser Support

Who is online

Users browsing this forum: No registered users and 4 guests

About us

We lead the industry as a safe and effective method to achieve a simulated experience through the use of binaural audio doses. We originated the concept of digital dosing and have refined the experience. Our products are used by millions of people worldwide.